# SDR SWAA2021090306406

- Difficulty date: August 11, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500a S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE REMOVAL CUT EXTENDED INTO FRAME I/B FLANGE RADIUS AT BS 500A; STR-8R ; / [01] REPAIRED BS 500A FRAME AT STR 8 R/H IAW EA 21-153-02349; [02] COMPLETE; [03] VERIFIED COMPLETE
